Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Combinatorial geometry")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 539

  • Page / 22
Export

Selection :

  • and

Notes on dimensional closure spacesOHN, C.Journal of combinatorial theory. Series A. 1990, Vol 55, Num 1, pp 140-142, issn 0097-3165, 3 p.Article

Increasing the minimum distance of a set of pointsPOLLACK, R.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, issn 0097-3165, 450Article

The embedding of (0, α)-geometries in PG(n, q). IITHAS, J. A; DEBROEY, I; DE CLERCK, F et al.Discrete mathematics. 1984, Vol 51, Num 3, pp 283-292, issn 0012-365XArticle

Simple perfect square-cylinders of low orderAUGUSTEIJN, A; DUIJVESTIJN, A. J. W.Journal of combinatorial theory. Series B. 1983, Vol 35, Num 3, pp 333-337, issn 0095-8956Article

On multi-coloured lines in a linear spaceMESHULAM, R.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 1, pp 150-155, issn 0097-3165Article

On finite geometries of type B3OTT, U.Journal of combinatorial theory. Series A. 1985, Vol 39, Num 2, pp 209-221, issn 0097-3165Article

A simplified version of strong connectivity in geometriesBUEKENHOUT, F; SCHWARZ, W.Journal of combinatorial theory. Series A. 1984, Vol 37, Num 1, pp 73-75, issn 0097-3165Article

Lines imply spaces in density Ramsey theoryBROWN, T. C; BUHLER, J. P.Journal of combinatorial theory. Series A. 1984, Vol 36, Num 2, pp 214-220, issn 0097-3165Article

Extensions of combinatorial geometries by the addition of a unique lineMAZZOCCA, F.Journal of combinatorial theory. Series A. 1984, Vol 37, Num 1, pp 32-45, issn 0097-3165Article

On the unigueness of (q+1)4-arcs of PG(4,9), q=2h,h≥3CASSE, L. R. A.Discrete mathematics. 1984, Vol 48, Num 2-3, pp 173-186, issn 0012-365XArticle

On monochromatic trianglesBORWEIN, P. B.Journal of combinatorial theory. Series A. 1984, Vol 37, Num 2, pp 200-204, issn 0097-3165Article

Generalisations and randomisation of the plane Koch curveLAKHTAKIA, A; VARADAN, V. K; MESSIER, R et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 11, pp 3537-3541, issn 0305-4470Article

On the type of partial t-spreads in finite projective spacesBEUTELSPACHER, A; EUGENI, F.Discrete mathematics. 1985, Vol 54, Num 3, pp 241-257, issn 0012-365XArticle

On regular parallelisms in PG(3, q)LUNARDON, G.Discrete mathematics. 1984, Vol 51, Num 3, pp 229-235, issn 0012-365XArticle

The B-ovals of order q≤8FAINA, G.Journal of combinatorial theory. Series A. 1984, Vol 36, Num 3, pp 307-314, issn 0097-3165Article

A new algorithm for three-dimensional Voronoi tessellationTANEMURA, M; OGAWA, T; OGITA, N et al.Journal of computational physics (Print). 1983, Vol 51, Num 2, pp 191-207, issn 0021-9991Article

A desarguesian theorem for algebraic combinatorial geometriesLINDSTROM, B.Combinatorica (Print). 1986, Vol 5, Num 3, pp 237-239, issn 0209-9683Article

On triangulations of the convex hull of n pointsROTHSCHILD, B. L; STRAUS, E. G.Combinatorica (Print). 1985, Vol 5, Num 2, pp 167-179, issn 0209-9683Article

Caps and Veronese varieties in projective Galois spacesMAZZOCCA, F; MELONE, N.Discrete mathematics. 1984, Vol 48, Num 2-3, pp 243-252, issn 0012-365XArticle

The isomorphism of the Cohen, Haemers-van Lint and De Clerck-Dye-Thas partial geometriesTONCHEV, V. D.Discrete mathematics. 1984, Vol 49, Num 2, pp 213-217, issn 0012-365XArticle

On combinatorial structures of line drawings of polyhedraIMAI, H.Discrete applied mathematics. 1985, Vol 10, Num 1, pp 79-92, issn 0166-218XArticle

Dual pairs of non-polytopal diagrams and spheresSCHULZ, C.Discrete mathematics. 1985, Vol 55, Num 1, pp 65-72, issn 0012-365XArticle

How many atoms can be defined by boxesGYARFAS, A; LEHEL, J; TUZA, Z et al.Combinatorica (Print). 1985, Vol 5, Num 3, pp 193-204, issn 0209-9683Article

On «k-sets» in the planePECK, G. W.Discrete mathematics. 1985, Vol 56, Num 1, pp 73-74, issn 0012-365XArticle

A geometric approach to forbidden minors for GF(3)KAHN, J.Journal of combinatorial theory. Series A. 1984, Vol 37, Num 1, pp 1-12, issn 0097-3165Article

  • Page / 22